# SDR SWIA201230484

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 31,176 hours, 24,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 5232)  LUBRICATED MAIN CABIN DOOR IN REF TO AMM.
